Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Skorokhodov, A L

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:32
Abstract pages:187
Full texts:99

http://www.mathnet.ru/eng/person65861
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1992
1. V. I. Lebedev, A. L. Skorokhodov, “Quadrature formulas for a sphere of orders $41,\;47$ and $53$”, Dokl. Akad. Nauk, 324:3 (1992),  519–524  mathnet  mathscinet  zmath; Dokl. Math., 45:3 (1992), 587–592
2. A. V. Knyazev, A. L. Skorokhodov, “Iterative methods of gradient type in a subspace for a partial symmetric generalized eigenvalue problem”, Dokl. Akad. Nauk, 323:6 (1992),  1020–1023  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 474–478
1988
3. A. V. Knyazev, A. L. Skorokhodov, “The rate of convergence of the method of steepest descent in a Euclidean norm”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988),  1577–1578  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 195–196
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022